# SDR SWIA202162196

- Difficulty date: September 10, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE COCKPIT FLOOR AFT SUPPORT ANGLE, FOUND FS280 CROSSBEAM TO BE EXFOLIATED AT UPPER FWD CORNERS LBL9 - RBL 9   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED LH & RH CROSSBEAM AT FS280 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 & DWG CC670-34010 REV K. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
